A note on linear recurrent Mahler numbers.

Guy Barat, Christiane Frougny, Attila Pethö

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-17
JournalINTEGERS: Electronic Journal of Combinatorial Number Theory
Volume5
Issue numberA1
Publication statusPublished - 2005

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

A note on linear recurrent Mahler numbers. / Barat, Guy; Frougny, Christiane; Pethö, Attila.

In: INTEGERS: Electronic Journal of Combinatorial Number Theory , Vol. 5, No. A1, 2005, p. 1-17.

Research output: Contribution to journalArticleResearchpeer-review

Barat, Guy ; Frougny, Christiane ; Pethö, Attila. / A note on linear recurrent Mahler numbers. In: INTEGERS: Electronic Journal of Combinatorial Number Theory . 2005 ; Vol. 5, No. A1. pp. 1-17.
@article{3f12d4628f7448eea942e393a9d85d60,
title = "A note on linear recurrent Mahler numbers.",
author = "Guy Barat and Christiane Frougny and Attila Peth{\"o}",
year = "2005",
language = "English",
volume = "5",
pages = "1--17",
journal = "INTEGERS: Electronic Journal of Combinatorial Number Theory",
issn = "1867-0652",
publisher = "de Gruyter",
number = "A1",

}

TY - JOUR

T1 - A note on linear recurrent Mahler numbers.

AU - Barat, Guy

AU - Frougny, Christiane

AU - Pethö, Attila

PY - 2005

Y1 - 2005

M3 - Article

VL - 5

SP - 1

EP - 17

JO - INTEGERS: Electronic Journal of Combinatorial Number Theory

JF - INTEGERS: Electronic Journal of Combinatorial Number Theory

SN - 1867-0652

IS - A1

ER -